On the propagation of singularities for pseudo-differential operators of principal type

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332553

Arkiv for Matematik, 20, (1), 23-60, 1981.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 904 downloads ] [ 0 comments ]
@inproceedings{nils1981on,
  title={On the propagation of singularities for pseudo-differential operators of principal type},
  author={Nils Dencker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203511828400362},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={23-60},
  year={1981},
}
Nils Dencker. On the propagation of singularities for pseudo-differential operators of principal type. 1981. Vol. 20. In Arkiv for Matematik. pp.23-60. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203511828400362.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved